I was wondering if any other woman seem to have problems with their colitis every time they get their period. I know it's a personal topic, but it would be nice to know that I'm not alone or if anyone else has found any relief somewhere along the way. I was on seasonale for about a year or so and I was always in a flare. I had the birth control injection because while I was in the trial I was so sick that I wasn't absorbing medication. (Lost 27lbs). Now whenever I "spot" are start to, my colitis freaks out and makes me bed ridden. I've been in bed for about 4 days now.
Also, I googled coconut oil and how it could effect my colitis. Does it or could it cause a flare? I read that some people use it actually to remedy the symptoms. We use it instead of other oils for pretty much everything.
Asacol - ineffective
Imuran - continued
Remicade - ineffective
Prednisone - ineffective
Cipro - Pulls me out of flares
but only used when extremely needed.
Humira - ineffective
Multistem Cell - INEFFECTIVE
T4 - helps with nightly pain
Curcumin - continued (best darn thing ever)
Wobenzym - continued
Symptoms due to inflammation anywhere in the GI/ GU tract could aggravate during or just before menstruation under the effect of hormones. Similar effects could also be seen under the effect of hormonal medications/ birth control medications. If the aggravation is severe, the medications if taken would need to be stopped unless absolutely necessary and a visit to your treating gastroenterologist would be recommended for a detailed evaluation and management of the symptoms.
Hope the information is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.